MathSciNet Relay Station
MathSciNet bibliographic data
MR743045 (85i:15004) 15A03 (15A33)
Beasley, LeRoy B.; Pullman, Norman J. Boolean-rank-preserving operators and Boolean-rank-$1$ spaces. Linear Algebra Appl. 59 (1984), 55–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement